General Rotational Surfaces Satisfying Delta x(T) = phi x(T)


Demirbas E., Arslan K., Bulca B.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.19, no.1, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1007/s00009-021-01893-4
  • Journal Name: MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Keywords: General rotational surfaces, position vector field, finite type surfaces, pointwise 1-type Gauss map, EUCLIDEAN-SPACE E-4, 1-TYPE GAUSS MAP, MERIDIAN SURFACES, PRODUCT SURFACES, RULED SURFACES, SUBMANIFOLDS, REVOLUTION
  • Bursa Uludag University Affiliated: Yes

Abstract

In the present study we consider rotational surfaces in Euclidean 4-space whose canonical vector field x(T) satisfy the equality Delta x(T) = phi x(T). Further, we obtain some results related to three types of general rotational surfaces in E-4 satisfying this equality. We also give some examples related with these type of surfaces.